Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 394135, 6 pages
Research Article

-Matrices in Fuzzy Linear Systems

Department of Mathematics, Faculty of Sciences, University of Guilan, University Campus 2, Rasht, Iran

Received 18 June 2014; Revised 24 October 2014; Accepted 18 November 2014; Published 30 November 2014

Academic Editor: Anh-Huy Phan

Copyright © 2014 H. Saberi Najafi and S. A. Edalatpanah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Saberi Najafi and S. A. Edalatpanah, “ -Matrices in Fuzzy Linear Systems,” International Journal of Computational Mathematics, vol. 2014, Article ID 394135, 6 pages, 2014.